Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking asperin and tenormin. Noticed swelling on leg after air travel. Stopped taking amlong for BP

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6702 Questions
Question
I am taking the following medicines:1. asperin 150 mg once
2.tenormin 50 mg 3. cilacar 10mg twice(cilnidipine) 4.cetapin xr 500mg once
5.simvofix 20mg once 6 zyloric 100ng once. 7.renerveplus capsule once.
8.omez 20 mg once. Ihave been taking silodosin4mg for 6month and stopped
as advised by docotrs. I had angioplasy for one artery in 2005 for a block of about
70% and again done angiograme just year back again and problem found and I used to
consult cardiology, endocrinology,urology once in 6months with negative results. all
blood test shows at normal level.
MY PRESENT PROBLEM IS IN THE MORNING AFTER 9 OR 10 AM, MY ANKLES GET
SWELLING MILDLY ESPECIALLY LEFT. I HAD THIS PROBLEM FIRST WHEN I STARTED TAKING
TAB AMLONG A FOR BP AND STOPPED AS ADVISED BY DOCTOR. PROBLEM GETS AGRAVATED USUALLY ON AIRTRAVEL FOR MORETHAN2 HOURS IN THE MORNING NO SWELLING IS SEEN ANYWHERE IN THE BODY OR LEGS. TWO THREE DOCTORS SAY IT IS SOMETIMES GRAVITATIONAL OR BECAUSE OF CERTAIN MEDICINES ESPECIALLY FOR BP.
KINDLY ADVISE
Posted Thu, 4 Apr 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,

Thanks for the query.
I understand your problem but the fact is that it is suffered by many people of your age taking anti hypertensive medications. Apart from AMLONG, which has been stopped by you, there are other anti hypertensive medications which may be causing this slight edema. TENORMIN and CILACAR both can cause mild swelling in the feet. Other causes can be gravitational as told to you by your treating doctors.

As you age, slight weakening of valves of veins in lower legs occur, resulting in some swelling of foot.

There is nothing to worry. Take less of salt and processed foods. Consume more of XXXXXXX vegetables and whole grains. Do regular exercises.

I hope it helps. However, you may revert to me for any further query.

Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor